Previous |  Up |  Next


Title: Rounding errors in alternating direction methods for parabolic problems (English)
Author: Rachford, Henry H. Jr.
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 13
Issue: 2
Year: 1968
Pages: 177-180
Category: math
Keyword: numerical analysis
idZBL: Zbl 0159.44601
DOI: 10.21136/AM.1968.103152
Date available: 2008-05-20T17:41:45Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] Rachford H. H., Jr.: Rounding Errors in Parabolic Problems, Part I. The one space variable appear.
Reference: [2] Wilkinson J. H. : Rouding Errors in Algebraic Processes.Prentice Hall, 1963. MR 0161456


Files Size Format View
AplMat_13-1968-2_11.pdf 552.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo